BibTeX record: journals/appml/GulatiG10

download as .bib file

@article{DBLP:journals/appml/GulatiG10,
  author    = {T. R. Gulati and
               Geeta},
  title     = {Mond-Weir type second-order symmetric duality in multiobjective programming
               over cones},
  journal   = {Appl. Math. Lett.},
  year      = {2010},
  volume    = {23},
  number    = {4},
  pages     = {466--471},
  url       = {http://dx.doi.org/10.1016/j.aml.2009.12.005},
  doi       = {10.1016/j.aml.2009.12.005},
  timestamp = {Tue, 16 Sep 2014 07:01:46 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/appml/GulatiG10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}